# SDR RAIA00612013

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 20,269 hours, 17,984 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100009
- Part serial: 165
- Condition: Leaking
- Location: Nlg Door
- Part time: 18,094 hours, 15,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT NR 5453 - STL - NR 1 HYDRAULIC LOW QUANTITY ADVISORY EICAS MESSAGE LEAD INTO A SYSTEM NR 1 FAILURE.  HYDRAULIC PRESSURE INDICATION DROPPED TO LOW END OF AMBER RANGE.  MAINTENANCE REMOVED AND REPLACED THE NLG DOOR ACTUATOR.
